# SDR AALA201606169006

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 51,299 hours, 19,069 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT IN AFT JUMP SEAT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY.
